Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Point-spectrum-preserving
elementary operators on $B(H)$


Authors: Qin Wang and Jinchuan Hou
Journal: Proc. Amer. Math. Soc. 126 (1998), 2083-2088
MSC (1991): Primary 47A10, 47B47
MathSciNet review: 1443414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ be an infinite dimensional separable Hilbert space over the complex field. Structure characterizations are given for some elementary operators on $B(H)$ which preserve point spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10, 47B47

Retrieve articles in all journals with MSC (1991): 47A10, 47B47


Additional Information

Qin Wang
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China
Email: 970005@fudan.edu.cn

Jinchuan Hou
Affiliation: Department of Mathematics, Shanxi Teachers University, Linfen, Shanxi, 041004, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04313-5
PII: S 0002-9939(98)04313-5
Keywords: Hilbert space, elementary operator, point spectrum
Received by editor(s): July 14, 1995
Received by editor(s) in revised form: March 15, 1996, and January 2, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society